# SDR IPXA2015050688747

- Difficulty date: April 14, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 54,574 hours, 9,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB7441174471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, DISCOVERED CORROSION ON CENTER WING TANK UPPER SKIN PANEL ON STRINGER 15 BETWEEN XCW =-78 AND XCW =-118.  ACCOMPLISHED BLEND REPAIR ON CENTER WING TANK UPPER SKIN PANEL ON STRINGER 15 BETWEEN XCW=-78 AND XCW=-118 IAW VT-SAA EA 011-5730-01-A5798, REV I/R AND EO MD11-5730-57366-A.
